# SDR CA130307006

- Difficulty date: March 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 7 hours
- Engine: Ge CF348C5
- System (JASC): 2730 · Elevator Control System
- Part: Pitch Control
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) UNCOMMANDED PITCH UP. AUTOPILOT HAS BEEN DISCONNECTED AUTOMATICALLY WITH NO POSSIBILITY TO RE-ENGAGE.
